Uber den vektoriellen Begriff des Tragheitsproduktes

Anton Bilimovitch

Publications de l'Institut Mathématique (1935)

  • Volume: 4, Issue: 4, page 217-219
  • ISSN: 0350-1302

How to cite


Anton Bilimovitch. "Uber den vektoriellen Begriff des Tragheitsproduktes." Publications de l'Institut Mathématique 4.4 (1935): 217-219. <http://eudml.org/doc/254523>.

author = {Anton Bilimovitch},
journal = {Publications de l'Institut Mathématique},
keywords = {Mechanics},
number = {4},
pages = {217-219},
publisher = {Matematički institut SANU},
title = {Uber den vektoriellen Begriff des Tragheitsproduktes},
url = {http://eudml.org/doc/254523},
volume = {4},
year = {1935},

AU - Anton Bilimovitch
TI - Uber den vektoriellen Begriff des Tragheitsproduktes
JO - Publications de l'Institut Mathématique
PY - 1935
PB - Matematički institut SANU
VL - 4
IS - 4
SP - 217
EP - 219
KW - Mechanics
UR - http://eudml.org/doc/254523
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.